Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Commensurate sequences of characters

Author: A. Pełczyński
Journal: Proc. Amer. Math. Soc. 104 (1988), 525-531
MSC: Primary 43A15; Secondary 43A46, 46B15
MathSciNet review: 962823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ ({a_j})$ and $ ({b_j})$ are sequences of characters on compact abelian groups $ S$ and $ T$ respectively such that for every sequence of scalars $ ({\alpha _j})\vert\vert\sum {\alpha _j}{a_j}\vert{\vert _\infty } \asymp \vert\vert\sum {\alpha _j}{b_j}\vert{\vert _\infty }$ tnen for every $ 1 \leq p < \infty $ and every sequence $ ({x_j})$ of elements of an arbitrary Banach space $ X$

$\displaystyle {\int_S {\left\Vert {\sum {{x_j}{a_j}} } \right\Vert} ^p}ds \asymp {\int_T {\left\Vert {\sum {{x_j}b} } \right\Vert} ^p}dt.$

This result generalizes a result of Pisier [Pi 1] for Sidon sets. For topological Sidon sets on $ {\mathbf{R}}$ a slightly stronger result holds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15, 43A46, 46B15

Retrieve articles in all journals with MSC: 43A15, 43A46, 46B15

Additional Information

PII: S 0002-9939(1988)0962823-4
Keywords: Commensurate sequences, Sidon sets
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia